# SDR ASOA201001625

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 280 ON FLOORBEAM ANGLE THAT SECURES THE FWD END OF FLOOR BOARD PANEL 131 ALF.  REMOVED CORRODED SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 FOR SOLID RIVETS, IAW SRM 51-42-20-001-001-A01 FOR LOCK FASTENER, REMOVED NUT PLATES FROM CORRODED SUPPORT ANGLE AND INSTALLED THEM ON NEW SUPPORT ANGLE IAW SRM 51-42-10-001-001-A01, INSTALLED NEW SUPPORT IAW SRM 51-42-06-001-001-A01 FOT SOLID RIVETS, IAW SRM 51-42-20-001-001-A01 FOR LOCK FASTENER, PAINTED ASSY IAW SRM 51-21-16-001-001-A01 FINISH CODE A025 JR161745 10/19/10 2.  APPLIED CORROSION INHIBITOR TO NEW SUPPORT ANGLE IAW SRM 51-21-11 7 D(1).  REMOVED FOD FROM SURROUNDING AREA.
